Oscillation Criteria of Third-Order Nonlinear Impulsive Differential Equations with Delay
Xiuxiang Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
This paper deals with the oscillation of third-order nonlinear impulsive equations with delay. The results in this paper improve and extend some results for the equations without impulses. Some examples are given to illustrate the main results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/405397.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/405397.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:405397
DOI: 10.1155/2013/405397
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().